Moxifloxacin-induced acute psychosis - JRPP
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Third generation quinolones are extensively used to treat a variety of common bacterial infections. Due to their extensive use in clinical practice, an increase in neuropsychiatric events has been reported. This article reports the case of psychotic symptoms occurs after three doses of moxifloxacin in a healthy adult male with no underlying risk factors. After the discontinuation of moxifloxacin treatment, there was a complete resolution of patient's symptoms. The case draws attention to a rare side effect of a commonly use drug and alert the clinicians to be cautious in those patients that have a baseline risk factors which makes the patient more susceptible to such adverse drug effect.....

http://bit.ly/2hyHRMd
P●●●●a M●●●a and 1 others like this1 share
Like
Comment
Share